why psorinum ? reactions ?hi ,
after our homeopath looked again over my girls sit , she concluded to put them on psorinum30c, 200c, 1m, 2 pills together pm, am , pm ....looking and reading about this remedy I just can not find the relations between their complaints and this remedy... my girls have a prbl with throat infections that usually go to ear , eyes, repeated colds ....one of my girls is also hipoglycemic ( the level of sugar goes down --no relation to diabet) , and her sister always throat prbls ... should I try this remedy ? can someone explain me what the reactions can be ? whats the worse that it can happen ?
thank you ...
codru on 2012-04-23
♡ kadwa 9 years ago
As Kadwa has said, there is no need to be taking so many potencies so soon after one another. Ask the homoeopath to just prescribe one that is most suitable.
♡ brisbanehomoeopath 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.